# SDR JJBA20190627017

- Difficulty date: June 27, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 38,823 hours, 24,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT FWD OF WING IS INOPERATIVE. R&R LT EMERGENCY LIGHT FWD OF WING. OPS CHECK SAT.
